TRANSFORMATION OF RATE-EQUATIONS AND APPROXIMATE TRANSIENT SOLUTIONS FOR SEMICONDUCTOR-LASERS

Cited 9 time in webofscience Cited 0 time in scopus
  • Hit : 707
  • Download : 525
Publisher
IEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC
Issue Date
1989-05
Language
English
Article Type
Article
Citation

IEEE JOURNAL OF QUANTUM ELECTRONICS, v.25, no.5, pp.878 - 884

ISSN
0018-9197
URI
http://hdl.handle.net/10203/940
Appears in Collection
EE-Journal Papers(저널논문)
Files in This Item
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 9 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0